Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 511-519
http://dx.doi.org/10.1155/S0161171283000460

Knots with proprety R+

Department of Mathematics and Statistics, University of Southwestern Louisiana, Lafayette 70504, Louisiana, USA

Received 29 October 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bradd Evans Clark, “Knots with proprety ,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 511-519, 1983. https://doi.org/10.1155/S0161171283000460.